# SDR FDEA201507202275

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 270 hours, 14,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996200200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOORBOARD 162HF HAS HOLES IN IT, METAL.  R & R FLOOR PANEL 162HF IAW AMM 53-10-35-04.  FABRICATED FLOOR PANEL 162HF ON T15 1151322 IAW SRZ 25-005 CAT A MAJOR REPAIR.
